# SDR COEA0748821

- Difficulty date: August 24, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112378200
- Condition: Corroded
- Location: Rt Wing
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  CORROSION ON RT WING LOWER EXTERNAL SKIN PANEL AT FUEL PUMP CUT OUT HOLE, BETWEEN RIBS 4 AND 5.  BLENDED CORROSION IAW SRAS DO/ TS-806/04, 2754, NOTE DO/TS-4893/ 07.  WO 72241, NR 500002.  (K)
